# SDR CA131113001

- Difficulty date: November 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 1,343 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: Z14242260100
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH RUDDER CONTROL CABLES FOUND FRAYED DURING 500 HR INSPECTION. 302.8 HRS AND 1499.6 HRS RESPECTIVELY.
